# SDR SWAA2022031148487

- Difficulty date: July 10, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 55,941 hours, 32,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR TRANSITION ANGLE AT RBL 22 HAS CORROSION AT VARIOUS SPOTS FROM STA 727 TO 797. / REMOVED AND REPLACED TRANSITION ANGLE FROM STA. 727 TO 767 PER SRM. 51-40-05 P/N #146A 7502-51 ; AND STA.767-793 P/N #146A8127-51
